# SDR SWIA202512020904

- Difficulty date: September 4, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD LT AFT LOWER SIDE POST FITTING HAS A POSSIBLE CRACK. REMOVED AND REPLACED THE LOWER SIDE POST FITTING IAW SRM 51-42-21-001-001-A01, REV 38, AND DWG CC670-33055, REV F.
